# SDR CALA9800281

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907665
- Condition: Broken
- Location: Rt Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM PRESSURE AND QUANTITY WERE LOST ON APPROACH.  APPROPRIATE CHECKLISTS WERE COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE TO RUDDER CONTROL VALVE BROKEN.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED PER MM 29-10-5.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
